| Catalog Number |
59038UAC |
| Medical Device Problem Codes |
Material Fragmentation (1261); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
Event or Problem Description
The account alleges that during a fibroid embolization the physician torqued the catheter to the point it became severely twisted.In an attempt to untwist, a stiff guide wire was inserted to straighten the catheter.Without checking to make sure the catheter was straight, the catheter was pulled aggressively and detached in the distal end of the patient.The detached piece was successfully collected with a snare.No patient harm to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.